# SDR UPS202931

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5755 · Spoilers
- Part: Core
- Condition: Damaged
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORE DAMAGE AND CONTAMINATION ON PREVIOUS REPAIR AREA, NR 5 SPOILER.  INSTALLED REPAIR PER SRM 57-50-6, MM 51-20-151.
